# SDR 9509699758

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N758NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47286
- Engine: Pwa JT8D11
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Part number: LG80A2
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 8,162 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE EPR INDICATION BEGAN DECREASING SHORTLY AFTER DEPARTURE.  THE FLIGHT RETURNED TO MSP LANDING WITHOUT INCIDENT.  MAINTENANCE REPLACED THE EPR TRANSMITTER.  THE AIRCRAFT WAS RUNUP AND CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
